MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 54IN 1 S/A CPX LP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 54IN 1 S/A CPX LP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number D6819
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).A manufacturing record evaluation was performed for the finished device lot number qkmede, and no non-conformances related to the reported complaint condition were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the needle kept popping off the sutures.The surgery, date of surgery and event occurrence are unknown.Additional information has been requested.

Brand Name
VCL CT BRD VIO 54IN 1 S/A CPX LP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11369304
Report Number2210968-2021-01727
Device Sequence Number858883
Product Code GAM
UDI-Device Identifier10705031026834
UDI-Public10705031026834
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberD6819
Device Catalogue NumberD6819
Device Lot NumberQKMEDE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/23/2021
Patient Sequence Number1